# SDR FDEA201008313216

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT WING T/E CTR FLAP OTBD EDGE 1EA ANGLE CRACKED.  REMOVED THE CRACKED ANGLE.  FABRICATE A NEW PART IAW DWG NR:A57960402 SH1.  INSTALL WITH NEW PART IAW AB6F SRM 51-40-21.  REPAIR CLASSFIED AS MINOR IAW GMM6-2-100.
